# SDR IXXA050198S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Delaminated
- Location: Zone 300
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT ELEVATOR TAB DELAMINATED.  REMOVED TAB, DISASSEMBLED, CLEANED INSPECTED, AND REPLACED TRAILING EDGE WEDGE.  REINSTALLED TAB ON LEFT ELEVATOR IAW DC8 SRM 51-1-21, 51-1-22, 51-1-8B, 51-4-5, 51-3-0, DC8 DRAWING 5702579 AND DC8 OHM 27-16-1.
